System of vector quasi-equilibrium problems and its applications. (English) Zbl 1163.49304

Summary: A new system of vector quasi-equilibrium problems is introduced and its existence of solution is proved. As applications, some existence results of weak Pareto equilibrium for both constrained multicriteria games and multicriteria games without constrained correspondences are also shown.


49J40 Variational inequalities
Full Text: DOI


[1] Ionescu Tulcea C. On the approximation of upper semi-continuous correspondences and the equilibriums of generalized games[J]. J Math Anal Appl, 1988, 136(1):267–289. · Zbl 0685.90100 · doi:10.1016/0022-247X(88)90130-8
[2] Yuan G X-Z, Isac G, Lai K K, Yu J. The study of minimax inequlities, abstract economics and applications to variational inequalities and Nash equilibria[J]. Acta Appl Math, 1998, 54(1):135–166. · Zbl 0921.47047 · doi:10.1023/A:1006095413166
[3] Ansari Q H, Schaible S, Yao J C. Systems of vector equilibrium problems and its applications[J]. J Optim Theory Appl, 2000, 107(3):547–557. · Zbl 0972.49009 · doi:10.1023/A:1026495115191
[4] Chen Guangya, Yu Hui. Existence of solutions to random equalibrium system[J]. Journal of System Science and Mathematical Sciences, 2002, 22(3):278–284 (in Chinese). · Zbl 1111.91326
[5] Zhou J X, Chen G. Diagonal convexity conditions for problems in convex analysis and quasivariational inequalities[J]. J Math Anal Appl, 1988, 132(1):213–225. · Zbl 0649.49008 · doi:10.1016/0022-247X(88)90054-6
[6] Zhang Shisheng. Variational Inequalities and Complementarity Problem Theory with Applications[M]. Shanghai Science and Technology Literature Publishing House, Shanghai, 1991 (in Chinese).
[7] Shafer W, Sonnenschein H. Equilibrium in abstract economies without ordered preferences[J]. J Math Econom, 1975, 2(2):345–348. · Zbl 0312.90062 · doi:10.1016/0304-4068(75)90002-6
[8] Pang Jiexun, Zhang Sunmin. Mathematical Principles of Economic Equilibrium[M]. Jilin University Press, Changchun, 1997 (in Chinese).
[9] Debreu G. A social equilibrium existence theorem[J]. Proc Nat Acad Sci, USA, 1952, 38(2):386–393. · Zbl 0047.38804 · doi:10.1073/pnas.38.10.886
[10] Ding X P. Quasi-equilibrium problems with applications to infinite optimization and constrained games in general topological spaces[J]. Appl Math Lett, 2000, 13(1):21–26. · Zbl 0955.49010 · doi:10.1016/S0893-9659(99)00180-9
[11] Nash J F. Noncooperative games[J]. Ann Math, 1951, 54(1):286–295. · Zbl 0045.08202 · doi:10.2307/1969529
[12] Wang S Y. Existence of a Pareto equilibrium[J]. J Optim Theory Appl, 1993, 79(2):373–384. · Zbl 0797.90124 · doi:10.1007/BF00940586
[13] Wang S Y. An existence theorem of a Pareto equilibrium[J]. Appl Math Lett, 1991, 4(1):61–63. · Zbl 0744.90112 · doi:10.1016/0893-9659(91)90037-V
[14] Yu J, Yuan G X-Z. The study of Pareto equilibria for multiobjective games by fixed point and Ky Fan minimax inequality methods[J]. Compu Math Appl, 1998, 35(9):17–24. · Zbl 1005.91008 · doi:10.1016/S0898-1221(98)00053-4
[15] Yuan X Z, Tarafdar E. Non-compact Pareto equilibria for multiobjective games[J]. J Math Anal Appl, 1996, 204(1):156–163. · Zbl 0870.90106 · doi:10.1006/jmaa.1996.0429
[16] Luc D T. Theory of Vector Optimization[M]. Springer-Verlag, Berlin, 1989. · Zbl 0688.90051
[17] Luc D T, Vargas C A. A saddle-point theorem for set-valued maps[J]. Nonlinear Analysis: Theory, Methods, and Applications, 1992, 18(1):1–7. · Zbl 0797.90120 · doi:10.1016/0362-546X(92)90044-F
[18] Tanaka T. Generalized semicontinuity and existence theorems for cone saddle points[J]. Appl Math Optim, 1997, 36(3):313–322. · Zbl 0894.90132 · doi:10.1007/s002459900065
[19] Nash J F. Equilibrium point in n-person games[J]. Proc Nat Acad Sci, USA, 1950, 36(1):48–49. · Zbl 0036.01104 · doi:10.1073/pnas.36.1.48
[20] Tian G Q, Zhou J X. Quasi-variational inequalities without the concavity assumption[J]. J Math Anal Appl, 1993, 172(1):289–299. · Zbl 0779.49014 · doi:10.1006/jmaa.1993.1025
[21] Kelley J, Namioka I. Linear Topological Space[M]. Springer, New York/Heidelberg/Berlin, 1963. · Zbl 0115.09902
[22] Michael E. A note on paracompact spaces[J]. Proc Amer Math Soc, 1953, 4(5):831–838. · Zbl 0052.18701 · doi:10.1090/S0002-9939-1953-0056905-8
[23] Fan K. Fixed-point and minimax theorems in locally convex topological linear spaces[J]. Proc Nat Acad Sci, USA, 1952, 38(1):121–126. · Zbl 0047.35103 · doi:10.1073/pnas.38.2.121
[24] Aubin J P, Ekeland I. Applied Nonlinear Analysis[M]. John Wiley & Sons, New York, 1984. · Zbl 0641.47066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.